Annals of Business Administrative Science
Online ISSN : 1347-4456
Print ISSN : 1347-4464
ISSN-L : 1347-4456
Note on Complete Proof of Axelrod's Theorem
Takashi SHIMIZUNobuo TAKAHASHI
Author information
JOURNAL OPEN ACCESS

2003 Volume 2 Issue 4 Pages 39-46

Details
Abstract

This note will give a complete proof of Axelrod's theorem that characterizes the advantage of Tit-for-Tat (TFT) strategy in the repeated prisoner's dilemma. Despite of its importance in Axelrod's study, the proof of the theorem is incomplete. First, the fault of the proof is depicted and two approaches for complementation are shown. Then, we provide the complete proof using these two approaches.

Information related to the author
© 2003 Global Business Research Center

This article is licensed under a Creative Commons [Attribution 4.0 International] license.
https://creativecommons.org/licenses/by/4.0/
feedback
Top